MAUDE Adverse Event Report: INSULET CORPORATION OMNIPOD 5 APP; ALTERNATE CONTROLLER ENABLED INSULIN INFUSION PUMP

INSULET CORPORATION OMNIPOD 5 APP; ALTERNATE CONTROLLER ENABLED INSULIN INFUSION PUMP
Model Number PT-000559
Medical Device Problem Code Application Program Problem: Medication Error (3198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/10/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Physical device was not received for analysis.Cloud data from the user for the period of 08mar2026-10mar2026 was downloaded and reviewed.Review of the bolus records captured in the cloud found no evidence of issues with the bolus records.The cloud data showed that all boluses delivered were correctly calculated based on the glucose and carb inputs, the user's settings, the insulin on board, and the sensor trends at the time of bolus calculation.Without log files, it could not be determined if attempts were made to program boluses that were incorrectly calculated and were not confirmed and started for delivery.The exact cause of the reported incorrect bolus calculations could not be determined from the available cloud data.No lot release records were reviewed, as the product lot number was not provided.Locked down smartphone: phone_control_ios omnipod software app version: 2.1.0 operating system: 18.6 hardware: iphone15.4 cgm sensor type: g6 please note, the device identifiers are captured as reported by the complainant and may not align with the device configuration reported in this section as this data is pulled from our cloud based on the reported date of event.
 
Event or Problem Description
It was reported that the patient was having issues with the app.The patient could not deactivate the pod or give themself a bolus.When trying to use the bolus calculator, the patient would input values but it was giving them an incorrect amount of units.Impact to patient's blood glucose was not reported.Medical assistance was not required, as a result of this event.

Brand Name
OMNIPOD 5 APP
Common Device Name
ALTERNATE CONTROLLER ENABLED INSULIN INFUSION PUMP
Manufacturer (Section D)
INSULET CORPORATION
100 nagog park
acton MA 01720
Manufacturer (Section G)
INSULET CORPORATION
100 nagog park
acton MA 01720
Manufacturer Contact
derek heyl
100 nagog park
acton, MA 01720
9786007000
MDR Report Key24789181
Report Number3014585508-2026-18354
Device Sequence Number9845244
Product Code QFG
UDI-Device Identifier10385081120302
UDI-Public(01)10385081120302
Combination Product (Y/N)N
PMA/510(K) Number
K203768
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberPT-000559
Device Catalogue NumberM009-P-AP
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/10/2026
Initial Report FDA Received Date04/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown